# SDR SWAA2025100211897

- Difficulty date: September 5, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 44,820 hours, 27,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT LBL 45 STA 520 UPPER CROWN HAS WEAR.  REMOVED WEAR DAMAGE FROM MAIN CABIN SEAT TRACK AT LBL 45 STA 520 UPPER CROWN IAW SRM 51-10-02-0G-0; DAMAGE CLEAN UP DEPTH .025'; MAX CLEAN UP DEPTH ALLOWED .020'.  FOUND OUT OF LIMITS IAW SRM 53-00-52-1A-1.  CUT AND REPLACED OUT OF LIMITS SEAT TRACK FROM BS 500C+10' - 520 IAW SRM 53-00-52-2R-4.
